# SDR UALA2011020100549

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 78,949 hours, 12,735 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Out Of Tolerance
- Location: Engine Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PROMINENT VIBRATION ON TAKEOFF UNTIL FIRST POWER REDUCTION. CREW TOLD LOCAL MECH VIBS ON ENG 2 WERE 2.8 AND ENG 1 WAS 2.4 AND THOUGHT VIB FELT WAS FROM RT ENG. CHECK INLET AND EXH AND MAIN CHIP DETECTORS OF BOTH ENG'S. CHECK FOR ANY LOOSE VIB SENSORS OR CONNECTIONS. RUN ENG'S AND REF JRH FOR VIB GUIDELINES FOR GROUND OPERATIONS. ACCOMPLISHED FAN BLADE LUBE ON NR2 ENG RAN ENG'S IAW JRH, BOTH ENG VIBS WITHIN LIMITS.
